# SDR HNAA2013051000262

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 61,878 hours, 69,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT STRUCK BY LIGHTNING, ENROUTE.
